# SDR VTZA97343

- Difficulty date: June 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N306UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41020
- Engine: Garrtt TPE33114GR
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fcu
- Condition: Out Of Adjust
- Location: Lt Engine
- Stage of operation: TO
- Nature of condition: R, J
- Precautionary procedure: C, D

## Discrepancy

IAD/PIT - FLT 6330 - DURING TAKEOFF AT 1300 HRS ON 6-20-97, ABORTED TAKEOFF DUE TO LT ENGINE WOULD NOT MAKE TAKEOFF TORQUE.  AIRCRAFT RETURNED TO GATE AT IAD WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND ADJUSTED MAXIMUM FUEL FLOW, OPS CHECK OK. AIRCRAFT RELEASED AND APPROVED FOR RETURN TO SERVICE.  (X)
